# SDR DALA2014072104186

- Difficulty date: July 21, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 54,357 hours, 39,602 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 206
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN PILLOWED WITH STRESSED BS 206, L21R.  SKIN REPAIRED IAW SRM 53-04-3, FIG 2.
